# SDR SWIA200211671

- Difficulty date: December 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 18,837 hours, 16,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 864808
- Part serial: 88
- Condition: Malfunctioned
- Location: Cargo Door
- Part time: 6,519 hours, 5,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE AFTER TAKEOFF.  FOLLOWED QRH NO PRESSURIZATION PROBLEMS.  CONTINUED TO GSO.  CLIMBING THROUGH 20,000 PASSENGER DOOR WARNING.  STILL NO PRESSURE PROBLEMS.  RETURNED TO DFW.  AFTER LEVELING AT 11,000 COMING BACK TO DFW, DOOR WARNING BECAME PAX DOOR LATCH WITH DIFFERENTIAL 4.6.  CAUTION MESSAGE CLEARED AFTER LANDING.  FOUND MDC FLAGGED PSEU.  REMOVED AND REPLACED PSEU IAW CL600 MM 32-61-01.  PRESSURIZED AIRCRAFT ON GROUND WITH NO DOOR INDICATION.  NO FURTHER FAULTS IN MDC.  SYSTEM OPS CHECK GOOD AT THIS TIME.
